# SDR USAA2012110900009

- Difficulty date: November 8, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 62,356 hours, 41,598 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Handle
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE AFT LEFT OVERWING EXIT WINDOW SHADE HANDLE MISSING.  MAINTENANCE REPLACED MISSING HANDLE.
